EconPapers    
Economics at your fingertips  
 

Markov Property in Discrete Schur-constant Models

Claude Lefèvre (), Stéphane Loisel and Sergey Utev
Additional contact information
Claude Lefèvre: ULB - Département de Mathématique [Bruxelles] - ULB - Faculté des Sciences [Bruxelles] - ULB - Université libre de Bruxelles
Sergey Utev: UON - University of Nottingham, UK

Post-Print from HAL

Date: 2018-09
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Published in Methodology and Computing in Applied Probability, 2018, 20 (3), pp.1003-1012

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01995775

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-01995775